Minimal periodic orbits for continous maps of the interval

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

For continuous maps of the interval into itself, Sarkovskii’s Theorem gives the notion of minimal periodic orbit. We complete the characterization of the behavior of minimal periodic orbits. Also, we show for unimodal maps that the min-max essentially describes the behavior of minimal periodic orbits. © 1984 American Mathematical Society.
Original languageEnglish
Pages (from-to)595-627
JournalTransactions of the American Mathematical Society
Volume286
Issue number2
DOIs
Publication statusPublished - 1 Jan 1984

Keywords

  • Min-max
  • Minimal periodic orbit
  • Periodic point
  • Simple periodic orbit
  • Unimodal map

Fingerprint

Dive into the research topics of 'Minimal periodic orbits for continous maps of the interval'. Together they form a unique fingerprint.

Cite this